# SDR AALA202101029001

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 1,750 hours, 578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder/Encoder
- Part number: Z043H000351A
- Part serial: 043H00044305
- Condition: Faulted
- Location: Emergency Lights
- Part time: 1,750 hours, 578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING EMERGENCY LIGHT TEST, EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT AND DECODER ENCODER UNIT-B FAULTED.  REMOVED AND REPLACED DECODER ENCODER UNIT-B, PER AMM 23-73-47 NO HELP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202101049022) (10WL), PER AMM 33-51-38.
